Secondary Logo

Journal Logo

Synergistic Effect Resulting From Combinations of a Bifunctional HIV-1 Antagonist With Antiretroviral Drugs: Erratum

JAIDS Journal of Acquired Immune Deficiency Syndromes: October 1st, 2014 - Volume 67 - Issue 2 - p e87
doi: 10.1097/QAI.0000000000000346
Erratum
Free

In the article by Xu et al, appearing in JAIDS: Journal of Acquired Immune Deficiency Syndromes, Vol. 67, No. 1, pp. 1-6 entitled “Synergistic Effect Resulting From Combinations of a Bifunctional HIV-1 Antagonist With Antiretroviral Drugs”, the footnote “S.J. and L.L. contributed equally to this study and are co-first authors” was printed incorrectly. The correct footnote should read: “S.J. and L.L. contributed equally to this study and are co-corresponding authors”.

Back to Top | Article Outline

REFERENCE

Xu W, Wang Q, Yu F, et al.. Synergistic effect resulting from combinations of a bifunctional HIV-1 antagonist with antiretroviral drugs. J Acquir Immune Defic Syndr. 2014;67:1–6.
© 2014 by Lippincott Williams & Wilkins